I was on Creator for two years, when I started not feeling well and my cholesterol went up despite taking the Creator. My dr took me off it and for a week I was OK. For over a week now I have had severe muscle pain and weakness. It feels like the pain and achiness after a workout constantly. I've just gone into my 3rd week of being off it. I don't see my dr till the 19th. Is this muscle pain and ache a withdrawal symptoms of going off Creator? I'm going crazy with this and extremely worried. Thanks for any help you can give me.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 7 answers
Posted 2 Jul 2013 • 5 answers
Posted 21 Dec 2014 • 1 answer
Posted 24 Apr 2016 • 0 answers
Zoloft - I am having muscle spasms, along with teeth grinding and ear pain these symptoms started on
Posted 28 Dec 2016 • 1 answer